# SDR MALA040219

- Difficulty date: February 25, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 17,388 hours, 18,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE AIRCRAFT PULLED A LITTLE TO RIGHT DTV, DURING CLIMB STRONG ODOR OF BURNED RUBBER.  ODOR INTENSIFIED THROUGH 10,000 FT.  INSPECTED WHEEL, TIRES, BRAKES, ACMS, AND RUDDER, NO DISC FOUND.  AIRCRAFT PASSES TEST FLIGHT.  AIRCRAFT OK FOR RETURN TO SERVICE.
